# SDR REXA2016042300741

- Difficulty date: April 23, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 24,970 hours, 22,487 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 333 HAS CORROSION ON THE FWD & AFT SIDES, BETWEEN STRINGER 25L & 25R, IN THE E & E BAY.  REMOVED CORROSION BY PERFORMING CUT OUT OF FRAME SECTION AT FS 333, FABRICATED & INSTALLED REPAIR PART IAW EA CRJ 253-04234.
